Preprints :


-Linear inviscid damping and viscous enhanced dissipation of shear flows by using the conjugate operator method,  with E. Grenier, T. Nguyen and A. Soffer, preprint 2018, pdf;

-Numerical analysis with error estimates for the Korteweg-de Vries equation,  with C. Courtès and F. Lagoutière preprint 2017, pdf;




 
Articles :


-Long time estimates for the Vlasov-Maxwell system in the non-relativistic limit,
with D. Han-Kwan and T. Nguyen, Comm. Math. Phys., to appear, pdf;

-The nonlinear Schrödinger equation with a potential in dimension 1,
with P. Germain and F. Pusateri, Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear, pdf;

-Trigonometric integrators for quasilinear wave equations,
with L. Gauckler, J. Lu, J. Marzuola and K. Schratz, Math. Comp., to appear, pdf;

-The vanishing viscosity limit for 2D Navier-Stokes in a rough domain,
with D. Gérard-Varet, C. Lacave and T. Nguyen, J. Math. Pures Appl. to appear, pdf;

- Long wave limit for Schrödinger maps,
with P. Germain, J. Eur. Math. Soc, to appear, pdf;

-On numerical Landau damping for splitting methods applied to the Vlasov-HMF model
, with E. Faou and R. Horsin, Found. Comput. Math. (2018)18, no. 1, 97-134, pdf;

-Uniform regularity and inviscid limit for the free surface Navier-Stokes equation,
with N. Masmoudi, Arch. Ration. Mech. Anal.(2017)223, no.1, 301-417, pdf;

-Quasineutral limit for Vlasov-Poisson with Penrose stable data,
with D. Han- Kwan, Ann. Sci. Ec. Norm. Supér.(2016)49, no.6, 1445-1495, pdf;

-Asymptotic stability of solitons for mKdV,
with P. Germain and F. Pusateri, Advances in Math. 299(2016), 272-330, pdf;

-Landau damping in Sobolev spaces for the Vlasov-HMF model,
with E. Faou, Arch. Ration. Mech. Anal.(2016)219, no. 2, 887-902, pdf;

-Global regularity for some Oldroyd B type models,
with T. Elgindi, Comm. Pure Appl. Math.(2015)68, no. 11, 2005-2021, pdf;

-Multisolitons and related solutions for the water-waves system,
with M. Ming and N. Tzvetkov, SIAM J. Math. Anal. (2015)47, no.1 897-954, pdf;

-Quasineutral limit of the Euler-Poisson system for ions in a domain with boundaries II,
with D. Gérard-Varet and D. Han-Kwan, J. Ec. Polytech. Math.(2014)1, 343-386, pdf;

-Quasineutral limit of the Euler-Poisson system for ions in a domain with boundaries,
with D. Gérard-Varet and D. Han-Kwan, Indiana Univ. Math. J., pdf

-Stability and instability of the KdV solitary wave under the KP-I flow,
with N. Tzvetkov, Comm. Math. Phys.(2012)313, 155-173, pdf;

-Uniform regularity for the Navier-Stokes equation with Navier boundary condition,  with N. Masmoudi, Arch. Ration. Mech. Anal.(2012)203, 529-575, pdf;

-Oscillatory integral estimates and global well-posedness for the 2D Boussinesq equation, with L-G Farah and N. Tzvetkov, Bull. Braz. Math. Soc.(2012)43, 655-679;

-Transverse instabiity of the line solitary water waves,  with N. Tzvetkov, Invent. Math.(2011)184, 257-388, pdf;

-Global well-posedness for the Euler-Boussinesq system with axisymmetric data,  with T. Hmidi, J. Funct. Anal.( 2011)260, 745-796, pdf;

- Global well-posedness for an Euler Boussinesq system,  with T. Hmidi and S. Keraani, Commun. Partial Diff. Eq.(2011) 36, 420-445, pdf;

-Global well-posedness for the Navier-Stokes Boussinesq system with axisymmetric data,  with T. Hmidi, Ann. Inst. H. Poincaré Anal. Non Linéaire(2010)27, 1227-1246, pdf;

-Global well-posedness for a Navier-Stokes  Boussinesq system,  with T. Hmidi and S. Keraani, J. Differential Equations,(2010)249, 2147-2174, pdf;

-A simple criterion of transverse linear  instability for solitary waves,  with N. Tzvetkov, Math. Res. Lett., (2010)17, 157-169, pdf;

-The KdV/KP-I limit of Nonlinear Schrodinger equations,  with D. Chiron, SIAM J. Math. Anal., (2010)42, 64-96, pdf;

-On a constrained 2-D Navier-Stokes equation,  with E. Caglioti and M. Pulvirenti,  Comm. Math. Phys., (2009)290, 651-677, pdf;

-Geometric optics and boundary layers for Nonlinear Schrodinger equations,  with D. Chiron, Comm. Math. Phys., (2009)288, 503-546, pdf;

-Transverse nonlinear instability for two-dimensional dispersive models, with N. Tzvetkov,  Ann. Inst. H. Poincaré Anal. Non Linéaire, (2009)26, 477-496;

-Stability of  oscillating boundary layers in rotating fluids,  with N. Masmoudi, Ann. Sci. Ecole Norm. Sup.,(2008)41, no.6, 953-1000;

-Transverse nonlinear instability of solitary waves for some Hamiltonian PDE's,  with N. Tzvetkov,  J. Math. Pures Appl., (2008)90, no.6, 550-590, pdf;

Long time estimates in mean field limits, with E. Caglioti,   Arch. Rat. Mech. Anal., (2008)190, 517-547;

-Constrained Navier-Stokes equation and intermediate asymptotics,  with E. Caglioti and M. Pulvirenti,  J. Phys. A, (2008)41, 344001, pdf;

-Spectral stability implies nonlinear stability for incompressible boundary layers,  with F. Gallaire, Indiana Univ. Math. J.,(2008)57, 1959-1976;

-Three-dimensional instability of planar flows,  with F. Gallaire and D. Gérard-Varet,  Arch. Rat. Mech. Anal., (2007)186, no. 3, 423-475;

-Quasistationary states for particles systems in the mean field limit, with E. Caglioti,  J. Stat. Phys., (2007)129, no.2, 241-263;

-Shear layer solutions of incompressible MHD and dynamo effect,  with D. Gérard-Varet, Ann. Inst. H. Poincaré Anal. Non Linéaire, (2007)24, no.5, 677-710;

-Geophysical fluids in highly rotating balls,  Z. Angew. Math. Phys., (2007)58, no.1, 53-67;

-Short-wave centrifugal instability in the vicinity of vanishing vorticity streamlines,  with F. Gallaire, Physics of fluids(2006)18, 058112;

-Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equation, with R. Natalini, Proc. Amer. Math. Soc. (2006)134, no.8, 2251-2258;

-Stability of Large Ekman-Hartmann boundary layers: the case of ill-prepared dataComm. Math. Phys. (2005)259, no.3, 223-256;

- Viscous perturbation of marginally stable Euler flows and finite time Melnikov theory, with E. Grenier, C.K.R.T. Jones and B. Sandstede, Nonlinearity(2005)18, no.2, 465-483;

- Characteristic boundary layers in real vanishing viscosity limits,  J. Differential Equations (2005)210, no. 1, 25-64;

- Large mixed Ekman-Hartmann boundary layers in magnetohydrodynamicsNonlinearity(2004)17, 503-518;

- Stability of large Ekman boundary layers in rotating fluidsArch. Rat. Mech. Anal. (2004)172, no. 2, 213-245;

- Nonlinear stability of semi-discrete shocks, with S. Benzoni and P. Huot,  SIAM. J. Math. Anal. (2003)35, no.3, 639-707;

- Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems,   Trans. Amer. Math. Soc. (2003)355, no. 7, 2291-3008;

-Viscous limits for strong shocks of systems of conservation lawsSIAM J. Math. Anal. (2003)35, no. 2, 492-519;

- Generic types and transitions in hyperbolic initial boundary value problems, with S. Benzoni, D. Serre and K. Zumbrun, Proc. Roy. Soc. Edinburgh(2002)132, no.5,1073-1104;

- The residual boundary conditions coming from the real vanishing viscosity methodDiscrete Contin. Dynam. Systems 8(2002), no. 3, 605-625;
                                   
- Stability of one-dimensional boundary layers by using Green's function,  with E. Grenier,  Comm. Pure Appl. Math. 54(2001), no. 11, 1343-1385;

- Inviscid boundary conditions and stability of viscous boundary layers,  Asymptotic Analysis, 26(2001)285-306; (2018)18, no. 1, 97-134; (2013)62,no. 2, 359-402;



Actes :


-Elliptic  and centrifugal instabilities in incompressible fluids,
with F. Gallaire and D. Gérard-Varet,  HYP 2006, to appear

-Asymptotic stability of steady states for Shallow-water equations with real viscosity, avec C. Mascia,  Lille 2005, to appear

-Long time behaviour of particles systems in the mean field limit,
with E. Caglioti, Rennes 2004,  Commun. Math. Sci., to appear

-Systèmes hyperboliques et viscosité évanescente,  d'après S. Bianchini et A. Bressan,  Séminaire Bourbaki,  2003

-Stability of Large Ekman-Hartmann boundary layers,  Equadiff 2003

-Viscous limts for strong shocks of one-dimensional  systems of conservation laws,  Journées EDP (Forges-les-eaux 2002),  Exp No. XVI, 12pp